2 doctors weighed in:

Any help for feeling faint during my period?

2 doctors weighed in
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: FAINTING WITH PERIOD

Fainting during periods can be due to excessive blood loss/and or due to severe menstrual cramps.
You can take iron supplements and if you have severe cramps try motrin, Aleve (naproxen) or other pain killers.Some patients get relieif with birth control pills consult yopu doctor or gynecologist.

In brief: FAINTING WITH PERIOD

Fainting during periods can be due to excessive blood loss/and or due to severe menstrual cramps.
You can take iron supplements and if you have severe cramps try motrin, Aleve (naproxen) or other pain killers.Some patients get relieif with birth control pills consult yopu doctor or gynecologist.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors